Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Dosing...10 mg or bust?????? BLKVETTES

Posted by Capri on July 7, 2003, at 14:17:04

In reply to Re: Lexapro Dosing...10 mg or bust??????, posted by BLKVETTES on July 6, 2003, at 1:32:16

Hi Wayne,

I'm taking 5 mg of Lex at night for 10 days now (also 1/2 tab of Klonopin cause I can't sleep with the Lex). Just noticed today instead of being hyper all day I'm tired. Could this be the Lex turning a different side effect on me?! Would like to increase now to 7 mg now that the hyperness seems to be decreasing.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Capri thread:109458
URL: http://www.dr-bob.org/babble/20030701/msgs/239890.html